# SDR A6WA2017080345149

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,639 hours, 33,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199
- Condition: Corroded
- Location: Bs 559-564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 FLOOR SUPPORT HAS CORROSION FROM BS 559+80 TO 564 AROUND SCREW HOLES
